# SDR FDKA200711342

- Difficulty date: November 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,869 hours, 15,033 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6049 JFK (0612 PHX LCL) - NR 2 AILERON SYSTEM WILL NOT TURN OFF.  MX REMOVED AND REPLACED MANIFOLD AND CONTROL PANEL.
